# SDR DHL9970519C

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FWD SIDE OF BS 1183 BULKHEAD BEAM CRACKED BBL 36.8 LEFT WL 214, JUST ABOVE CABIN FLOOR.  STOP DRILL, HFEC, INSTALLED REPAIR PER S/B 53A0173, 9.75 BY 5.75, N/R 3370.
